# SDR FDEA201104131469

- Difficulty date: April 13, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK OF SNRM N00013: REWORK REQUIRED AT STA 740 S-17L TO S-18L. EXTERNAL   DOUBLER/TRIPLER REPAIR DUE TO INSTALLATION IN PASSENGER CONFIGURATION REMOVED AND REPLACED EXISTING REPAIR AT STA 740 S-17 TO 18L USING EA-F 5330-1465112   REF SNRM N00013.   MAJOR REPAIR. COPY OF 8110-3 ATTACHED.
